# SDR WX0A2025070732489

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 37,689 hours, 23,799 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(AIRCRAFT GROUNDED) ENG 1 FAIL DUE TO BIRDSTRIKE / COMPLIED WITH ON WO 525591. REMOVAL OF THE POWER PLANT, COMPLIED WITH A32X-71-400-001. INSTALLATION OF THE POWER PLANT, COMPLIED WITH A32X-71-400-002.
